| Model Number |
0731403 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The end user reported while transporting a patient on the stair chair, one of the transport wheels allegedly detached from the chair.The patient was able to be successfully moved from her house to the cot in the driveway.The patient nor the crew sustained any injuries as a result of the reported issue.Pictures were provided of the reported issue.An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation.The reported issue was confirmed and the chair was repaired and returned to service.